# SDR DALA2024052205413

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 427 L25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON DOOR JAMB STA Y=427 AND LONGERON 25R. SUMMARY OF NRC 00173: DOOR JAMB STA Y=427 AND LONGERON 25R WAS REPAIRED PER PRI 617550-14 REV 3 AND ER/A 617550-14 REV 0, SECTION I: REPAIR. ASSOCIATED ER/A 14-617550 ADDED FOR AC 9536. (LP #0353594)
